# SDR CA070314020

- Difficulty date: January 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING FOLLOWING A TRAINING FLIGHT, THE ENGINE EMITTED A LOUD NOISE.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.   MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314020)
